Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS Atlanta, GA

April 15, 20114 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2011, 9:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 9:19 PM EDT (01:19 UTC)
Expired
Apr 15, 2011, 10:00 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 9:12 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
406 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
566 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WUUS52 KFFC 160119
SVRFFC
GAC089-117-121-135-160200-
/O.NEW.KFFC.SV.W.0171.110416T0119Z-110416T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA
  FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
  NORTHWESTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR SANDY
  SPRINGS...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUNWOODY...MOUNTAIN PARK...ROSWELL...ALPHARETTA...MILTON...BERKELEY
  LAKE...JOHNS CREEK...SUWANEE...CUMMING...SUGAR HILL...REST HAVEN
  AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SATURDAY MORNING
FOR GEORGIA.

&&

LAT...LON 3424 8394 3419 8399 3419 8405 3417 8406
      3411 8391 3386 8445 3392 8444 3398 8437
      3406 8442 3410 8442 3412 8436 3416 8434
      3419 8426 3421 8425 3433 8401
TIME...MOT...LOC 0119Z 238DEG 29KT 3399 8441

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:55 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 15, 7:55 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT FRI APR 15 2011

.PREV DISCUSSION... /ISSUED 352 PM EDT FRI APR 15 2011/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SEVERE THUNDERSTORMS ONGOING TO OUR WEST THIS AFTERNOON AHEAD OF
A STRONG SURFACE COLD FRONT WHICH WAS JUST CROSSING THE MISSISSIPPI
RIVER. MODELS CONSISTENT IN DECREASING CAPE VALUES OVER GEORGIA
THIS EVENING...HOWEVER THE ATMOSPHERE IS STRONGLY SHEARED WITH A
LOW LEVEL JET IN EXCESS OF 50KT. A NORTHWARD MOVING WARM FRONT
SHOULD HELP DESTABILIZE THE AIR MASS THIS AFTERNOON AND EVENING
..AND THIS SHOULD SUPPORT STRONG TO A FEW SEVERE THUNDERSTORMS
ACROSS THE CWA. SEVERE THREAT SHOULD LAST OVERNIGHT AS THE STORMS
TRACK EASTWARD ACROSS THE CWA. MODELS SHOW RAPID DRYING ALOFT
SATURDAY...AND HAVE DECREASED POPS WEST TO EAST SATURDAY MORNING.
WINDS LOOK BORDERLINE FOR A WIND ADVISORY SATURDAY...BUT WILL LET
NEXT SHIFT TAKE ANOTHER LOOK. ONLY SHOWERS EASTERN ZONES DURING
SATURDAY AFTERNOON. WESTERLY FLOW ALOFT FOR REMAINDER OF THE SHORT
TERM WILL KEEP THE AREA DRY. WITH STRONG SOUTHERLY FLOW...HAVE
LEANED TOWARD THE WARMER OVERNIGHT LOWS. OTHERWISE A BLEND OF
MAV/MET LOOKS OKAY.

LONG TERM /MONDAY THROUGH FRIDAY/...
HAVE MADE NO CHANGES TO THE LONG TERM. UPPER FLOW IS MOSTLY ZONAL
THROUGH MID WEEK THEN BECOMES MORE SOUTHWEST. A FRONTAL BOUNDARY
SEEMS TO BECOME NEARLY STATIONARY TO OUR NORTH. WILL CONTINUE WITH
LOW CHANCE POPS TUESDAY THROUGH FRIDAY AS A COUPLE OF WAVES MOVE
ALONG THE FRONTAL BOUNDARY.

FIRE WEATHER...
/ISSUED 417 AM EDT FRI APR 15 2011/

&&

.AVIATION...
00Z UPDATE...
SHOWERS AND SEVERE THUNDERSTORMS ARE MOVING ACROSS THE AREA RIGHT
NOW. THESE THUNDERSTORMS WILL CONTINUE MOVING NORTH AND EAST
THROUGH LATE TONIGHT. ONCE THE COLD FRONT SWEEPS THROUGH TONIGHT
HIGH PRESSURE WILL BUILD IN WITH CLEAR SKIES EXPECTED BY 18Z SAT.
WINDS ARE OUT OF THE SE AND WILL SWING TO THE SW ONCE THE FRONT
MOVES THROUGH. THAT WILL BE AROUND 06Z-10Z SAT FOR THE ATL AREA.
CEILINGS SHOULD STAY IN THE VFR-MVFR RANGE THROUGH THE PERIOD. MAY
SEE SOME BRIEF PERIODS IF IFR CEILINGS IN AND AROUND TSRA
DEVELOPMENT. SAME GOES FOR THE VISIBILITIES AS WELL.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS THROUGH 14Z SAT
HIGH CONFIDENCE ON ALL ELEMENTS AFTER 14Z SAT

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  72  42  75 / 100  60  10   5
ATLANTA         58  68  44  71 / 100  20   5   5
BLAIRSVILLE     56  61  36  71 / 100  60  10   5
CARTERSVILLE    56  68  37  74 / 100  50  10   5
COLUMBUS        63  75  44  76 /  80  20   5   5
GAINESVILLE     57  64  43  73 / 100  60  10   5
MACON           60  75  43  76 /  90  20   5   5
ROME            58  69  40  74 / 100  40  10   5
PEACHTREE CITY  56  70  39  72 / 100  20   5   5
VIDALIA         68  79  51  76 /  70  30   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE...
MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING...
PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING...
TALBOT...TOWNS...TROUP...UNION...UPSON...WALTON...WHITE.

WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...DADE...DAWSON...DOUGLAS...FANNIN...FLOYD...GILMER...
GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

01
Hazardous weather outlook, Apr 15, 11:51 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1151 AM EDT FRI APR 15 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1151 AM EDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS EVENING AND OVERNIGHT.

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE
MIDWEST THIS AFTERNOON WHILE AN ASSOCIATED COLD FRONT TRAVERSES THE
SOUTHEAST TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WIND
AND FREQUENT LIGHTNING. LARGE HAIL AND ISOLATED TORNADOES WILL
ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL ENTER NORTHWEST
GEORGIA AROUND 8 PM EDT AND CONTINUE ACROSS GEORGIA THROUGH THE
OVERNIGHT HOURS...EXITING CENTRAL GEORGIA LATE SATURDAY MORNING.

.DISCUSSION...
A STRONG COLD FRONT WILL PUSH ACROSS THE SOUTHEAST TONIGHT. AHEAD
OF THE SYSTEM...STRONG SOUTHERLY WINDS WILL SUPPLY A
WARM...MOIST...AND MODERATELY UNSTABLE AIRMASS TO THE AREA.
CAPE VALUES OF 500-1500 J/KG AND LIFTED INDEX VALUES OF -1 TO -3 WILL
BE SUFFICIENT FOR WIDESPREAD THUNDERSTORM DEVELOPMENT ALONG AND
AHEAD OF THE COLD FRONT. DEEP LAYER SHEAR AND STRONG UPPER LEVEL
SUPPORT WILL ALLOW FOR SOME STORMS TO BECOME SEVERE. ALTHOUGH
ISOLATED SUPERCELLS WILL BE POSSIBLE AHEAD OF THE MAIN SQUALL
LINE...THE MAIN THREAT WILL BE THE DAMAGING WIND ASSOCIATED WITH THE
SQUALL LINE.

.OTHER HAZARDS...
WINDY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS
AFTERNOON...GENERALLY NORTH OF A LINE FROM CARROLLTON TO MARIETTA TO
HELEN. SEE THE WIND ADVISORY /NPWFFC/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND TUESDAY THROUGH
THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS EVENING
AND OVERNIGHT ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Local storm report, Apr 15, 8:20 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     HAMILTON                32.76N 84.88W
04/15/2011                   HARRIS             GA   COUNTY OFFICIAL

            HARRIS COUNTY RELAYED A REPORT OF TREES DOWN ACROSS THE
            COUNTY.

&&

AGIBBS
Local storm report, Apr 15, 8:21 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             MANCHESTER              32.85N 84.62W
04/15/2011  E1.75 INCH       MERIWETHER         GA   EMERGENCY MNGR

&&

AGIBBS
Local storm report, Apr 15, 8:52 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             BUFORD                  34.12N 84.00W
04/15/2011  E0.50 INCH       GWINNETT           GA   AMATEUR RADIO

&&

AGIBBS
Local storm report, Apr 15, 8:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     3 N ETON                34.87N 84.76W
04/15/2011                   MURRAY             GA   COUNTY OFFICIAL

            MURRAY COUNTY 911 RELAYED A REPORT OF A TREE DOWN NORTH
            OF ETON.

&&

AGIBBS
Local storm report, Apr 15, 9:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     MARIETTA                33.95N 84.54W
04/15/2011                   COBB               GA   COUNTY OFFICIAL

            COBB COUNTY 911 RELAYED A REPORT OF COUNTY WIDE TREE
            DAMAGE AND POWER LINES DOWN.

&&

AGIBBS
Local storm report, Apr 15, 9:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     SANDY SPRINGS           33.94N 84.37W
04/15/2011                   FULTON             GA   EMERGENCY MNGR

            FULTON COUNTY EMA RELAYED A REPORT OF TREE DOWN ACROSS
            THE NORTHERN AND CENTRAL PARTS OF THE COUNTY. ALSO
            REPORTS THAT A HOUSE HAS COLLAPSED IN THE SANDY SPRINGS
            AREA.

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:02 PM EDTTornado WarningFFCCobb, DeKalb, Fulton43 min
Apr 15, 8:12 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Talbot, Upson48 min
Apr 15, 8:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett41 min
Apr 15, 8:28 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall47 min
Apr 15, 8:45 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding45 min
Apr 15, 8:56 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Upson49 min
Apr 15, 9:18 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe42 min
Apr 15, 10:44 PM EDTRiver Flood WarningFFCForsyth, Fulton40 hr
Apr 15, 11:44 PM EDTRiver Flood WarningFFCCobb6 hr
Apr 16, 12:17 AM EDTRiver Flood WarningFFCForsyth14 hr
Apr 16, 12:47 AM EDTRiver Flood WarningFFCDade34 hr
Apr 16, 1:25 AM EDTSevere Thunderstorm WarningFFCHeard, Troup50 min
Apr 16, 1:40 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Haralson, Paulding50 min
Apr 16, 1:54 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton, Meriwether51 min
Apr 16, 2:10 AM EDTTornado WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding50 min
Apr 16, 2:38 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Newton and 1 more52 min
Apr 16, 2:46 AM EDTSevere Thunderstorm WarningFFCHarris44 min
Apr 16, 3:15 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee45 min
Apr 16, 3:26 AM EDTSevere Thunderstorm WarningFFCMeriwether49 min
Apr 16, 3:35 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more16 hr
Apr 16, 3:39 AM EDTTornado WarningFFCHarris, Talbot36 min
Apr 16, 3:51 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Spalding39 min
Apr 16, 4:04 AM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson26 min
Apr 16, 4:40 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Macon, Marion, Muscogee, Talbot50 min
Apr 16, 4:45 AM EDTTornado WarningFFCChattahoochee, Marion, Muscogee45 min
Apr 16, 5:12 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Marion, Talbot, Taylor, Upson48 min
Apr 16, 5:48 AM EDTTornado WarningFFCBibb, Crawford, Monroe, Taylor42 min
Apr 16, 6:14 AM EDTTornado WarningFFCBaldwin, Jones, Putnam46 min
Apr 16, 6:26 AM EDTRiver Flood WarningFFCWhitfield64 hr
Apr 16, 8:42 AM EDTRiver Flood WarningFFCCobb7 hr
Apr 16, 10:34 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield28 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.